Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue |       
Received: 23 February, 2017
Accepted: 17 May, 2017
Online: 7 June 2017
H. Editor: F. Laufek
  full text (PDF, 3.24 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original paper

Jiří Hybler, Jiří Sejkora

Polytypism of cronstedtite from Chyňava, Czech Republic

Journal of Geosciences, volume 62 (2017), issue 2, 137 - 146


  Abstract References Map Affiliations

Jiří Hybler

Institute of Physics, Academy of Sciences of the Czech Republic, Na Slovance 2, 182 21 Prague 8, Czech Republic

Jiří Sejkora

Department of Mineralogy and Petrology, National Museum, Cirkusová 1740, 193 00 Prague 9, Czech Republic

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943